Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 21, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 10, 2025, 1:20 PM CST for Gregg County, Texas. It took effect at Feb 11, 2025, 4:27 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2025, 1:20 PM CST (19:20 UTC)
- In effect from
- Feb 11, 2025, 4:27 PM CST
- Expired
- Feb 14, 2025, 9:59 AM CST
- In force
- 66 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gregg County, TX
The radar
The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rabbit Creek at Kilgore (KLGT2). The gauge peaked at 11.40 ft at Feb 13, 2025, 9:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08020700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
479
WGUS44 KSHV 101920
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
120 PM CST Mon Feb 10 2025
...The National Weather Service in Shreveport has issued a Flood
Warning for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Tuesday afternoon at 130 PM CST.
&&
TXC183-111930-
/O.NEW.KSHV.FL.W.0021.250211T2227Z-250213T2000Z/
/KLGT2.1.ER.250211T2227Z.250212T0000Z.250212T0815Z.NO/
120 PM CST Mon Feb 10 2025
...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO THURSDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From Tuesday afternoon to Thursday afternoon.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 12:45 PM CST Monday the stage was 4.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 11.1 feet tomorrow evening.
It will then fall below flood stage early Wednesday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 11/18/1969.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
8811 follow-up statements
012
WGUS84 KSHV 110135
FLSSHV
Flood Statement
National Weather Service Shreveport LA
735 PM CST Mon Feb 10 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Tuesday evening at 700 PM CST.
&&
TXC183-120100-
/O.EXT.KSHV.FL.W.0021.250212T0112Z-250214T0336Z/
/KLGT2.1.ER.250212T0112Z.250212T0600Z.250212T1536Z.NO/
735 PM CST Mon Feb 10 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From Tuesday evening to Thursday evening.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Monday the stage was 4.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...Due to widespread rainfall expected over the
Sabine River basin Tuesday and Wednesday, Rabbit Creek near
Kilgore is expected to rise above flood stage tomorrow
evening to a crest of 11.2 feet early Wednesday morning. It
will then fall below flood stage late Wednesday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.3 feet on 03/24/1969.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
15582
WGUS84 KSHV 111350
FLSSHV
Flood Statement
National Weather Service Shreveport LA
750 AM CST Tue Feb 11 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Wednesday morning at 800 AM CST.
&&
TXC183-121400-
/O.EXT.KSHV.FL.W.0021.250212T0849Z-250214T1551Z/
/KLGT2.1.ER.250212T0849Z.250212T1800Z.250213T0351Z.NO/
750 AM CST Tue Feb 11 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From late tonight to Friday morning.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 6:45 AM CST Tuesday the stage was 4.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 11.1 feet early
tomorrow afternoon. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 11/18/1969.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
88090
WGUS84 KSHV 111951
FLSSHV
Flood Statement
National Weather Service Shreveport LA
151 PM CST Tue Feb 11 2025
...The Flood Warning continues for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Wednesday afternoon at 200 PM CST.
&&
TXC183-122000-
/O.EXT.KSHV.FL.W.0021.250212T1437Z-250214T1428Z/
/KLGT2.1.ER.250212T1437Z.250212T1800Z.250213T0228Z.NO/
151 PM CST Tue Feb 11 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From Wednesday morning to Friday morning.
* IMPACTS...At 10.0 feet, Expect lowland flooding of timber
resources in and near the creek. Some oil field operations may be
affected.
* ADDITIONAL DETAILS...
- At 12:45 PM CST Tuesday the stage was 4.8 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 10.9 feet early tomorrow
afternoon. It will then fall below flood stage tomorrow
evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.9 feet on 06/26/1968.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
88955
WGUS84 KSHV 120145
FLSSHV
Flood Statement
National Weather Service Shreveport LA
745 PM CST Tue Feb 11 2025
...The Flood Warning continues for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Wednesday evening at 700 PM CST.
&&
TXC183-130100-
/O.EXT.KSHV.FL.W.0021.250212T1536Z-250214T0824Z/
/KLGT2.1.ER.250212T1536Z.250212T1800Z.250212T2024Z.NO/
745 PM CST Tue Feb 11 2025
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO LATE
THURSDAY NIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From Wednesday morning to late Thursday night.
* IMPACTS...At 10.0 feet, Expect lowland flooding of timber
resources in and near the creek. Some oil field operations may be
affected.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Tuesday the stage was 7.0 feet.
- Bankfull stage is 10.0 feet.
- Forecast...Rabbit Creek near Kilgore is expected to rise
above the 10 foot flood stage late tomorrow morning to a
crest of 10.4 feet early tomorrow afternoon. It will then
fall below flood stage early tomorrow afternoon.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.4 feet on 03/05/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
15850
WGUS84 KSHV 120633 RRA
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1233 AM CST Wed Feb 12 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued late tonight at 1245 AM CST.
&&
TXC183-130645-
/O.EXT.KSHV.FL.W.0021.250212T1024Z-250214T1730Z/
/KLGT2.1.ER.250212T1024Z.250212T1800Z.250213T0530Z.NO/
1233 AM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...From early this morning to Friday morning.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 11:45 PM CST Tuesday the stage was 7.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 11.4 feet this afternoon. It
will then fall below flood stage late this evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.4 feet on 12/01/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
19600
WGUS84 KSHV 121414
FLSSHV
Flood Statement
National Weather Service Shreveport LA
814 AM CST Wed Feb 12 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Thursday morning at 815 AM CST.
&&
TXC183-131415-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T0120Z/
/KLGT2.1.ER.250212T1714Z.250213T0000Z.250213T1320Z.NO/
814 AM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...Until Friday evening.
* IMPACTS...At 10.0 feet, Expect lowland flooding of timber
resources in and near the creek. Some oil field operations may be
affected.
* ADDITIONAL DETAILS...
- At 7:45 AM CST Wednesday the stage was 8.6 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 10.9 feet this evening. It
will then fall below flood stage Thursday morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.9 feet on 06/26/1968.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
88050
WGUS84 KSHV 121922
FLSSHV
Flood Statement
National Weather Service Shreveport LA
122 PM CST Wed Feb 12 2025
...The Flood Warning continues for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Thursday afternoon at 130 PM CST.
&&
TXC183-131930-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250214T2300Z/
/KLGT2.1.ER.250212T1637Z.250213T0000Z.250213T1100Z.NO/
122 PM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...Until Friday afternoon.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 12:45 PM CST Wednesday the stage was 10.7 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM CST Wednesday was 10.7 feet.
- Forecast...The river is expected to rise to a crest of 11.2
feet this evening. It will then fall below flood stage late
tonight.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.3 feet on 03/24/1969.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
88510
WGUS84 KSHV 130249
FLSSHV
Flood Statement
National Weather Service Shreveport LA
849 PM CST Wed Feb 12 2025
...The Flood Warning continues for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Thursday evening at 900 PM CST.
&&
TXC183-140300-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250214T2122Z/
/KLGT2.1.ER.250212T1637Z.250213T0145Z.250213T0922Z.NO/
849 PM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...Until Friday afternoon.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 7:45 PM CST Wednesday the stage was 11.2 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CST Wednesday was 11.2 feet.
- Forecast...The river appears to be cresting and is expected
to fall below flood stage late tonight or early tomorrow
morning and continue falling to 4.4 feet Monday evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.3 feet on 03/24/1969.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
50692
WGUS84 KSHV 131547 RRA
FLSSHV
Flood Statement
National Weather Service Shreveport LA
947 AM CST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Friday morning at 1000 AM CST.
&&
TXC183-141600-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T1006Z/
/KLGT2.1.ER.250212T1637Z.250213T1445Z.250213T2206Z.NO/
947 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...Until late Friday night.
* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat
launch.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Thursday the stage was 11.4 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM CST Thursday was 11.4 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 4.5 feet Tuesday
morning.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
11.4 feet on 12/01/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
33940
WGUS84 KSHV 140207
FLSSHV
Flood Statement
National Weather Service Shreveport LA
807 PM CST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in Texas...
Rabbit Creek At Kilgore affecting Gregg County.
For the Rabbit Creek...including Kilgore...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV
The next statement will be issued Friday evening at 815 PM CST.
&&
TXC183-150215-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T1938Z/
/KLGT2.1.ER.250212T1637Z.250213T1545Z.250214T0738Z.NO/
807 PM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rabbit Creek at Kilgore.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 10.0 feet, Expect lowland flooding of timber
resources in and near the creek. Some oil field operations may be
affected.
* ADDITIONAL DETAILS...
- At 7:45 PM CST Thursday the stage was 10.6 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 4.5 feet
early next week.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
23938
WGUS84 KSHV 141559
FLSSHV
Flood Statement
National Weather Service Shreveport LA
959 AM CST Fri Feb 14 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Rabbit Creek At Kilgore affecting Gregg County.
TXC183-141700-
/O.CAN.KSHV.FL.W.0021.000000T0000Z-250214T1559Z/
/KLGT2.1.ER.250212T1637Z.250213T1545Z.250214T0320Z.NO/
959 AM CST Fri Feb 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rabbit Creek At Kilgore.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Friday the stage was 6.3 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to fall to 4.4 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
3230 9498
$$
20What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 11:51 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 10, 11:51 AM CST, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1151 AM CST Mon Feb 10 2025 ...New AVIATION... .UPDATE... Issued at 1047 AM CST Mon Feb 10 2025 The forecast is in good shape this morning, with only some very minor adjustments made to the POP forecast based on current radar trends. Recent MRMS radar mosaic this morning continues to show some spotty shower activity north of the I-20 corridor, although the coverage of this activity is decreasing with each passing hour. This activity has largely been driven by WAA in the 925mb layer despite high pressure influence at the surface. Spotty showers in this general area will continue through the rest of the day ahead of the more widespread moderate to locally heavy rainfall event set for Tuesday. Previous discussion can be referenced below for more details into the forecast for the week. Kovacik && .SHORT TERM... (Monday through Tuesday) Issued at 217 AM CST Mon Feb 10 2025 Near zonal flow aloft continues across our region early this morning, however, return to southwest flow aloft is not far away thanks to a long wave trough moving through the western CONUS. At the surface, the cold front responsible for our cooler temperatures has moved into the Gulf and another cold front is currently moving through the High Plains. With the return of southwest flow, moisture will continue to increase across the region today resulting in some showers throughout the day for our northern zones. By this evening, the Gulf cold front will begin to lift back to the north as a warm front while the cold front moving through the High Plains will continue to push south. Between these two features, rain, lots of rain. Showers and some isolated thunderstorms will become more widespread overnight, starting across our northwest zones before spreading through the remainder of the area throughout the day Tuesday. WPC has maintained a Slight Risk for excessive rainfall for northern Louisiana on Tuesday, and actually expanding it some into east Texas. A Marginal Risk remains in place for the rest of our region. Moderate to heavy rainfall will bring some potential for isolated flash flooding for portions of the area. Models suggest that we could see some areas picking up around 1.5 to 3 inches of rainfall in the Slight Risk areas on Tuesday and into early Tuesday night. Wouldn't be surprised if we saw some locations pick up slightly more than this though. Most of the storms are expected to remain elevated, so the severe threat should be limited on Tuesday, but this doesn't eliminate the potential for some thunder at times through the day. Temperatures today and Tuesday will be well below normal with highs ranging from the lower 40s across our northern zones to the lower 60s across our southern zones. /33/ && .LONG TERM... (Tuesday Night through Monday) Issued at 217 AM CST Mon Feb 10 2025 While showers and isolated thunderstorms will be ongoing Tuesday night, there could be a very small break for some before things pick up once again towards Wednesday morning. Additional moderate to heavy rainfall will be possible again on Wednesday, although it appears to be moving slightly quicker than previous nights, so this could limit the total amount we get on Wednesday. Right now it looks like storm total amounts for the two days will range from the 2-4 inch range for east Texas and northern Louisiana with the higher amounts across northeast Louisiana. As the cold front moves through the region, it looks like it will stall out across our far southeast zones. As it does so, it looks like there could be a window Wednesday afternoon into early Wednesday evening that some stronger storms could develop. As such, SPC has introduced a D3 Marginal Risk for our far southeast zones of central Louisiana. Somewhat dry conditions then settle into the region for Wednesday night through Thursday night with low end PoPs returning on Friday and then increasing more on Saturday as our next system begins to move through. Temperatures will rebound some for areas south of I-20 on Wednesday while areas to the north will remain slightly below normal. Thursday will once again be cooler, with highs ranging from the lower 40s to lower 50s across the region. From here, it looks more like a roller coaster of temperatures as we head into next weekend. /33/ && .AVIATION... (18Z TAFS) Issued at 1142 AM CST Mon Feb 10 2025 Expecting sub VFR flying conditions to generally be the rule through tomorrow as a flat disturbance approaching brings low clouds and increasing precipitation overnight into tomorrow. Some embedded thunderstorms will be possible early tomorrow through Tuesday in all areas, although no severe weather is anticipated. Widespread MVFR conditions are being experienced now with NE surface winds of 6 to 12 mph with pockets of drizzle in NE TX still producing some IFR conditions. Late tonight, it is likely mostly MVFR conditions will rapidly turn to a mix of LIFR and IFR as rain moves in. It is also likely the mix of LIFR and IFR conditions could persist in most areas through the daylight hours tomorrow, although there could be some brief improvement tomorrow afternoon into tomorrow evening in NW areas, such as TXK and TYR. /50/ && .SPOTTER INFORMATION STATEMENT... Issued at 545 AM CST Mon Feb 10 2025 Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... SHV 50 45 52 48 / 20 50 100 90 MLU 51 45 53 48 / 10 20 90 90 DEQ 43 35 45 39 / 40 100 100 70 TXK 46 39 47 43 / 30 90 100 70 ELD 47 38 47 40 / 30 60 100 80 TYR 51 46 52 49 / 30 80 100 80 GGG 51 45 52 48 / 30 70 100 90 LFK 61 53 64 56 / 0 30 100 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...33 LONG TERM....33 AVIATION...50
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 1:19 PM CST | River Flood Warning | SHV | Smith, Wood | 13 days |
| Feb 10, 2:28 PM CST | Flood Watch | SHV | Angelina, Harrison, Marion, Nacogdoches, Panola, Sabine and 2 more | 49 hr |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.